Alert archive / Pennsylvania / Areal Flood Warnings in 2013
Areal Flood Warning 82, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Jun 11, 2013, 12:51 AM EDT for Philadelphia County, Pennsylvania. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2013, 12:51 AM EDT (04:51 UTC)
- Expired
- Jun 11, 2013, 6:45 AM EDT
- In force
- 6 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
County Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 67 km from the middle of the area, began a volume at 04:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 4.9 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 437 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 366 m²/s²
- 0-3 km storm-relative helicity
- 431 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
518
WGUS41 KPHI 110451
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1251 AM EDT TUE JUN 11 2013
PAC101-111045-
/O.NEW.KPHI.FA.W.0082.130611T0451Z-130611T1045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PHILADELPHIA PA-
1251 AM EDT TUE JUN 11 2013
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
WEST CENTRAL PHILADELPHIA COUNTY IN SOUTHEAST PENNSYLVANIA...
* UNTIL 645 AM EDT
* AT 1245 AM EDT THE WISSAHICKEN CREEK HAS EXCEEDED ITS FLOOD
STAGE AND IS EXPECTED TO CONTINUE TO RISE FOR A FEW MORE
HOURS...BEFORE CRESTING AND FALLING OVERNIGHT.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
A FLOOD WARNING MEANS FLOODING IS OCCURRING OR IS IMMINENT. MOST
FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS
WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO
CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING
WATER MOVE UP TO HIGHER GROUND.
&&
LAT...LON 4001 7512 3994 7522 3998 7526 4001 7521
4005 7526 4009 7522 4007 7519 4008 7518
4003 7511
$$
ROBERTSON1 follow-up statement
741
WGUS81 KPHI 110947
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
547 AM EDT TUE JUN 11 2013
PAC101-110954-
/O.CAN.KPHI.FA.W.0082.000000T0000Z-130611T1045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PHILADELPHIA PA-
547 AM EDT TUE JUN 11 2013
...THE FLOOD WARNING HAS BEEN CANCELLED FOR URBAN AREAS AND SMALL
STREAMS IN WEST CENTRAL PHILADELPHIA COUNTY...
THE WISSAHICKEN CREEK AT WISSAHICKEN HAS FALLEN BELOW ITS FLOOD
STAGE...THEREFORE THE THREAT FOR WIDESPREAD FLOODING HAS DIMINISHED.
LAT...LON 4001 7512 3994 7522 3998 7526 4001 7521
4005 7526 4009 7522 4007 7519 4008 7518
4003 7511
$$
ROBERTSONWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Jun 11, 12:25 AM EDT, 26 minutes earlier.
Area forecast discussion, Jun 11, 12:25 AM EDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1225 AM EDT TUE JUN 11 2013
.SYNOPSIS...
A LOW PRESSURE SYSTEM OVER THE GREAT LAKES REGION WILL MOVE EAST
TONIGHT AND TUESDAY. ITS ATTACHED FRONTS WILL AFFECT OUR WEATHER
INTO TUESDAY NIGHT. WEAK HIGH PRESSURE WILL BUILD IN FOR WEDNESDAY
AND WEDNESDAY NIGHT...BEFORE ANOTHER SYSTEM APPROACHES FOR
THURSDAY AND THURSDAY NIGHT. MORE HIGH PRESSURE WILL ARRIVE THIS
WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
THE THREAT OF MODERATE TO HEAVY RAIN IN OUR REGION WAS CONTINUING
TO DIMINISH AROUND MIDNIGHT. THERE WERE SOME BRIGHT RADAR RETURNS
FROM THE POCONOS INTO NORTHERN NEW JERSEY WHICH WERE LIFTING
NORTHWARD. THEY SHOULD BE OUT OF OUR SERVICE AREA BY 200 AM. THERE
WAS ALSO SOME LINGERING HEAVY RAIN IN SOUTHERN DELAWARE. IT MAY
BRUSH CAPE MAY COUNTY ON ITS WAS NORTHEASTWARD BEFORE MOVING OUT
TO SEA BY ABOUT 200 AM. WE WILL MAINTAIN THE FLOOD WATCH TO
CAPTURE THE POSSIBILITY OF ANY RESIDUAL NEW FLOODING WHICH SHOULD
BE LIMITED. OTHERWISE, THERE ARE A NUMBER OF FLOOD WARNINGS AND
ADVISORIES IN EFFECT.
THE SEVERE WEATHER THREAT HAS COME TO AN END IN OUR SOUTHERN
COUNTIES AS THE ATMOSPHERE CONTINUES TO STABILIZE. THE TORNADO
WATCH WAS ALLOWED TO EXPIRE AT MIDNIGHT. LIGHTNING STRIKES SHOULD
BE FEW DURING THE BALANCE OF THE NIGHT.
THE WIND DIRECTION WILL VEER FROM THE SOUTH TO THE SOUTHWEST IN
OUR REGION DURING THE NIGHT. IT WILL REMAIN HUMID WITH LITTLE
DROP IN TEMPERATURE ANTICIPATED.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 AM WEDNESDAY/...
A COLD FRONT WILL MOVE THROUGH THE REGION EARLY TOMORROW. THIS
WILL BE FOLLOWED BY THE MID-LEVEL TROF AS WELL AS A SURFACE TROF.
EVEN THE MAIN COLD POOL ALOFT WILL BE TO OUR NORTH, SOME
THUNDERSTORMS COULD FIRE. WE'RE IN THE SPC'S "SEE TEXT" FOR
TOMORROW.
SHOULD BE THE WARMEST DAY OF THE WEEK WITH TEMPERATURES WELL INTO
THE 80S FROM THE I-95 CORRIDOR EASTWARD, EXCEPT RIGHT AT THE
COAST.
WINDS WILL MAINLY BE FROM THE WEST/SOUTHWEST TOMORROW AND WILL
BECOME A LITTLE GUSTY IN THE AFTERNOON.
&&
.LONG TERM /WEDNESDAY THROUGH TUESDAY/...
THE LOW PRESSURE SYSTEM AND FRONTS AFFECTING OUR REGION DURING
THE NEAR/SHORT TERM PARTS OF THE FORECAST WILL BE MOVING TO THE
NORTHEAST TUESDAY NIGHT AND THE POPS WILL DECREASE FOR THAT
PERIOD. WE WILL ALSO CARRY THE LOWER POPS INTO WED...BUT WE CANNOT
WRITE A TOTALLY DRY FCST WITH THE UPPER TROUGH CROSSING THE AREA.
THERE WILL STILL BE PLENTY OF MOISTURE AROUND AND ANY DAYTIME
HEATING WED MAY SPARK SOME SHOWERS. TEMPERATURES TUE NIGHT AND WED
WILL BE CLOSE TO NORMAL FOR EARLY JUNE.
THE FRONT THAT MOVES SOUTH OF THE REGION TUE/WED WILL REMAIN
THERE WED NIGHT AND THEN A NEW LOW PRESSURE SYSTEM WILL MOVE ALONG
IT THU/THU NIGHT. THIS WILL BRING A RETURN OF MORE SHOWERS/TSTMS
TO THE REGION THEN. POPS FOR THU WILL BE IN THE CHC RANGE
NORTH/EAST AND BE INCREASED INTO THE LOW LIKELY RANGE SOUTH/WEST.
THIS LINES UP REASONABLY WELL WITH THE NEARBY FCST OFFICES.
DECREASING POPS FOR FRI WITH ONLY A CHC FOR A SHOWER DURING THE
AFTERNOON. TEMPERATURES WILL BE SEASONABLY COOL THU/FRI WITH
ABUNDANT CLOUDINESS EXPECTED. HIGHS MOSTLY IN THE 70S AND LOWS IN
THE LOW TO MID 60S (SOUTH) AND MID TO UPPER 50S (NORTH).
A DRIER PERIOD OF WEATHER IS EXPECTED THIS WEEKEND AS HIGH
PRESSURE FROM THE GREAT LAKES SETTLES ACROSS OUR AREA AND REMAIN
THROUGH SUNDAY. WE WILL WRITE A DRY FCST FOR NOW...AND HOLD OFF
THE NEXT CHC FOR SHOWERS UNTIL SUN NIGHT. TEMPERATURES WILL RISE A
BIT THIS WEEKEND AND BE CLOSE TO NORMAL LEVELS.
&&
.AVIATION /04Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
FOR THE OVERNIGHT...A MIX OF MVFR AND IFR CONDS WILL
PERSIST AS THE LAST OF THE SHOWERS MOVE THRU AND FURTHER MOISTENS
THE LOW LEVELS. WIDESPREAD IFR CIGS ARE EXPECTED TO DEVELOP
OVERNIGHT AFTER THE PRECIP EXITS AND TEMPS COOL FURTHER.
AFTER THE ASSOCIATED COLD FRONT PASSES TOMORROW MORNING, VFR WILL
RETURN (EXCEPT MVFR IN SHOWERS AND THUNDERSTORMS)
OUTLOOK...
TUE NIGHT THRU THURSDAY MORNING...MOSTLY VFR EXCEPT FOR SOME FOG
DURING TUE AND WED NIGHTS.
THURSDAY AFTERNOON THRU FRI...MVFR OR IFR POSSIBLE AT TIMES IN
SHOWERS/TSTMS.
FRI NIGHT AND SAT...MOSTLY VFR. FOG POSSIBLE FRI NIGHT.
&&
.MARINE...
A WARM FRONT WAS LIFTING NORTH OF OUR COASTAL WATERS AROUND
MIDNIGHT. THE LOW END SMALL CRAFT ADVISORY FOR THE OCEAN WATERS
HAVE BEEN EXTENDED THROUGH MUCH OF THE DAY TOMORROW. SEAS ARE
FORECAST TO HIT 5 OR 6 FEET. WINDS SHOULD GUST TO AROUND 25 KT.
OUTLOOK...
MOSTLY SUB-SCA CONDITIONS FROM TUE NIGHT THROUGH THE FIRST PART
OF THURSDAY. ANOTHER DISTURBANCE WILL APPROACH AND BRING LOW-END
SCA WINDS/SEAS TO THE OCEAN AREAS LATER THU INTO FRIDAY. A FEW SCA
GUSTS ARE POSSIBLE OVER DEL BAY TOO.
&&
.RIP CURRENTS...
A LOW RISK OF RIP CURRENTS IS TENTATIVELY FCST FOR TUESDAY BUT
WILL BE RE-EVALUATED.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH UNTIL 6 AM EDT EARLY THIS MORNING FOR PAZ054-055-
060>062-070-071-101>106.
NJ...FLOOD WATCH UNTIL 6 AM EDT EARLY THIS MORNING FOR NJZ001-
007>010-012>027.
DE...FLOOD WATCH UNTIL 6 AM EDT EARLY THIS MORNING FOR DEZ001>004.
MD...FLOOD WATCH UNTIL 6 AM EDT EARLY THIS MORNING FOR MDZ008-012-
015-019-020.
MARINE...SMALL CRAFT ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR
ANZ450>455.
&&
SYNOPSIS...O'HARA
NEAR TERM...IOVINO
SHORT TERM...KRUZDLO
LONG TERM...O'HARA
AVIATION...AMC/KRUZDLO/O'HARA
MARINE...KRUZDLO/O'HARA
RIP CURRENTS...KRUZDLOHazardous weather outlook, Jun 11, 12:06 AM EDT, 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1206 AM EDT TUE JUN 11 2013 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-120415- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 1206 AM EDT TUE JUN 11 2013 ...FLOOD WATCH IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-120415- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 1206 AM EDT TUE JUN 11 2013 ...FLOOD WATCH IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-120415- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1206 AM EDT TUE JUN 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 10, 9:50 PM EDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
950 PM EDT MON JUN 10 2013
MDZ012-015-019-020-110245-
CAROLINE MD-KENT MD-QUEEN ANNE'S MD-TALBOT MD-
950 PM EDT MON JUN 10 2013
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CAROLINE...QUEEN
ANNE'S...SOUTHWESTERN KENT AND TALBOT COUNTIES...
AT 948 PM EDT...A STRONG THUNDERSTORM WAS 6 MILES WEST OF HUDSON...
MOVING NORTHEAST AT 45 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL
STREAMS AND CREEKS.
THIS STORM WILL BE NEAR TILGHMAN ISLAND AROUND 1000 PM...COPPERVILLE
AROUND 1010 PM...SKIPTON AROUND 1020 PM...STARR AROUND 1030 PM AND
HOPE AROUND 1040 PM.
LAT...LON 3876 7636 3887 7625 3881 7621 3882 7620
3894 7624 3890 7624 3893 7628 3884 7639
3905 7631 3899 7627 3900 7618 3902 7624
3914 7629 3924 7624 3906 7574 3896 7573
3862 7614 3873 7626 3867 7635 3877 7639
FORECASTER: HEAVENERSpecial weather statement, Jun 10, 10:08 PM EDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1008 PM EDT MON JUN 10 2013
MDZ008-PAZ070-101-102-110300-
CECIL MD-DELAWARE PA-EASTERN CHESTER PA-WESTERN CHESTER PA-
1008 PM EDT MON JUN 10 2013
...A STRONG THUNDERSTORM WILL AFFECT CHESTER...NORTHERN CECIL AND
NORTHWESTERN DELAWARE COUNTIES...
AT 1004 PM EDT...A STRONG THUNDERSTORM WAS NEAR CARSINS...MOVING
NORTHEAST AT 45 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL
STREAMS AND CREEKS.
THIS STORM WILL BE NEAR WEST NOTTINGHAM AROUND 1010 PM...FARMINGTON
AROUND 1020 PM...OXFORD AROUND 1030 PM...WEST GROVE AROUND 1040
PM...EXTON AROUND 1050 PM AND LIONVILLE AROUND 1100 PM.
LAT...LON 3973 7614 3977 7607 3988 7599 3997 7600
4004 7594 4011 7595 4019 7580 4008 7553
3999 7537 3983 7560 3980 7571 3970 7579
3953 7602 3955 7603 3954 7608 3957 7610
3957 7609 3956 7608 3957 7608 3972 7623
FORECASTER: HEAVENERSpecial weather statement, Jun 10, 10:20 PM EDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1020 PM EDT MON JUN 10 2013
MDZ008-012-110315-
CECIL MD-KENT MD-
1020 PM EDT MON JUN 10 2013
...A STRONG THUNDERSTORM WILL AFFECT CECIL AND NORTH CENTRAL KENT
COUNTIES...
AT 1016 PM EDT...A STRONG THUNDERSTORM WAS NEAR NEWTOWN...MOVING
NORTHEAST AT 40 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL
STREAMS AND CREEKS.
THIS STORM WILL BE NEAR BETTERTON AROUND 1030 PM...CHARLESTOWN
AROUND 1040 PM...NORTH EAST AROUND 1050 PM...ELKTON AROUND 1100 PM
AND GLEN WESTOVER AROUND 1110 PM.
LAT...LON 3938 7611 3938 7606 3944 7600 3946 7602
3952 7599 3955 7603 3954 7607 3956 7610
3957 7610 3957 7609 3956 7608 3958 7609
3972 7590 3972 7579 3947 7578 3930 7610
3933 7618
FORECASTER: HEAVENERSpecial weather statement, Jun 10, 10:52 PM EDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1052 PM EDT MON JUN 10 2013
DEZ003-004-110345-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
1052 PM EDT MON JUN 10 2013
...A STRONG THUNDERSTORM WILL AFFECT SUSSEX COUNTY...
AT 1048 PM EDT...A STRONG THUNDERSTORM WAS NEAR VIENNA...MOVING
NORTHEAST AT 45 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL
STREAMS AND CREEKS.
THIS STORM WILL BE NEAR BLADES AROUND 1110 PM...SYCAMORE AROUND 1120
PM...GEORGETOWN AROUND 1130 PM...MILTON AROUND 1140 PM AND LEWES
AROUND 1150 PM.
LAT...LON 3846 7569 3879 7572 3884 7561 3884 7556
3886 7552 3888 7551 3894 7539 3875 7507
3861 7505 3860 7509 3861 7511 3860 7512
3859 7511 3845 7563
FORECASTER: HEAVENERSpecial weather statement, Jun 11, 12:00 AM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1200 AM EDT TUE JUN 11 2013
DEZ003-004-110500-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
1200 AM EDT TUE JUN 11 2013
...A STRONG THUNDERSTORM WILL AFFECT SUSSEX COUNTY...
AT 1157 PM EDT...A STRONG THUNDERSTORM WAS NEAR SYCAMORE...MOVING
NORTHEAST AT 45 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL
STREAMS AND CREEKS.
THIS STORM WILL BE NEAR GEORGETOWN AROUND 1210 AM...MILTON AROUND
1220 AM AND CAPE HENLOPEN STATE PARK AROUND 1230 AM.
LAT...LON 3859 7566 3888 7525 3880 7516 3879 7511
3881 7510 3880 7508 3867 7506 3866 7505
3866 7506 3865 7505 3859 7505 3857 7512
3845 7549
FORECASTER: HEAVENERThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 10:08 PM EDT | Special Weather Statement | PHI | Chester | 52 min |
| Jun 10, 11:30 PM EDT | Areal Flood Advisory | PHI | Northampton | 4 hr |
| Jun 10, 11:32 PM EDT | River Flood Warning | PHI | Bucks | 8 hr |
Nearby
Areal Flood Warnings in Pennsylvania, 2013Every areal flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.